Everytime I self inject within 24 hours I get a sick feeling which lasts up to two days. What do others recommend to use to ease the sickness feeling.
Nothing much worse than nausea for me I HATE it!
I did a search for Tocilizumab and nausea and found nothing although there are loads of threads about teh actual medication and how people have got on with it. Nothing about nausea.
So I tried just 'nausea' instead.
This is an old thread about Methotrexate which has some really good suggestions in it (obviously the Folic Acid isn't relevant with TCZ, but the dietary suggestions and others might just help you a bit?
This was the TCZ search results:
I hope you can get the nausea under control and hope it is just a temporary thing.
- 8.9K All Categories
- 1.5K Welcome
- 4.5K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 39.8K Our Community
- 3.4K Living with arthritis
- 13 Hints and Tips
- 199 Work and financial support
- 375 Young people's community
- 7 Parents of Children with Arthritis
- 32 My Triumphs
- 121 Let's Move
- 14 Sports and Hobbies
- 5 Food and Diet
- 254 Coronavirus (COVID-19)
- 15 Community Feedback and ideas
- 619 Chat to our Helpline Team
- 313 Chat and News
- 27 Val's Cafe
- 251 Chit chat
- 11 News
- 4 Tails From The Cafe